# SDR DALA2016101907391

- Difficulty date: October 14, 2016
- Submitted: October 20, 2016
- Operation: Air carrier
- Aircraft: N314NB
- Make and model: Airbus A319-114
- Aircraft serial: 1191
- Aircraft time: 44,628 hours, 24,138 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS FOUND IN AFT FACE OF FR 68 IN RADIUS OF FRAME/WEB STIFFENER AT LEVEL STR 8 RT AND ALSO CRACK FOUND ON RT UPPER GUSSET CORNER.  PERFORMED TIME LIMITED REPAIR ON THE AFT FACE FRAME 68 AT LEVEL OF STR 8 RT IN PASSENGER CABIN AS PER ER/A NO 550191-14AD.
